Description

Benadryl Allergy Diphenhydramine Hydrochloride 25 mg 12 Caplets

Benefits: You never know when you might be hit with an allergic reaction or unexpected allergy symptoms. Be prepared with BENADRYL. It provides fast, effective relief of both everyday allergies & allergic reactions to things like insect bites and poison ivy.

Features:

Provides fast, effective symptom relief from allergies and allergic reactions:

Skin itch
Hives
Sneezing
Itchy throat
Itchy, Runny nose
Itchy, watery eyes

Active Ingredients: Diphenhydramine Hydrochloride 25 mg, Celluloses, Dicalcium phosphate, D&C Red No. 27, Polyethylene glycol, Polysorbate, Starch, Stearic acid, Titanium dioxide, Wax, Zinc stearate

Directions: Adults and children 12 years of age and over: 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.

Children under the age of 12 years: Not recommended for use. Use Children’s BENADRYL® products.

Reviews

There are no reviews yet.


Be the first to review “Benadryl Allergy Diphenhydramine Hydrochloride 25 mg 12 Caplets”